Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Higher obstructions to deforming cohomology groups of line bundles
HTML articles powered by AMS MathViewer

by Mark Green and Robert Lazarsfeld
J. Amer. Math. Soc. 4 (1991), 87-103
    A. Beauville, in Ueno (ed.), Classification of algebraic and analytic manifolds, Birkhäuser, 1983, pp. 619-620.
  • Arnaud Beauville, Annulation du $H^1$ et syst√®mes paracanoniques sur les surfaces, J. Reine Angew. Math. 388 (1988), 149‚Äď157 (French). MR 944188, DOI 10.1515/crll.1988.388.149
  • F. Catanese, Moduli of surfaces of general type, Algebraic geometry‚ÄĒopen problems (Ravello, 1982) Lecture Notes in Math., vol. 997, Springer, Berlin-New York, 1983, pp.¬†90‚Äď112. MR 714742
  • ‚ÄĒ, Moduli and classification of irregular Kaehler manifolds (and algebraic varieties) with Albanese general type fibrations, preprint.
  • Mark Green and Robert Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987), no.¬†2, 389‚Äď407. MR 910207, DOI 10.1007/BF01388711
  • Mark Green and Robert Lazarsfeld, A deformation theory for cohomology of analytic vector bundles on K√§hler manifolds, with applications, Mathematical aspects of string theory (San Diego, Calif., 1986) Adv. Ser. Math. Phys., vol. 1, World Sci. Publishing, Singapore, 1987, pp.¬†416‚Äď440. MR 915835
  • William M. Goldman and John J. Millson, The deformation theory of representations of fundamental groups of compact K√§hler manifolds, Inst. Hautes √Čtudes Sci. Publ. Math. 67 (1988), 43‚Äď96. MR 972343
  • M. Gromov, Sur le groupe fondamental d‚Äôune vari√©t√© K√§hlerienne, preprint.
  • Ziv Ran, On subvarieties of abelian varieties, Invent. Math. 62 (1981), no.¬†3, 459‚Äď479. MR 604839, DOI 10.1007/BF01394255
  • Y. T. Siu, Strong rigidity for Kaehler manifolds and the construction of bounded holomorphic functions, Discrete Groups and Analysis, Birkh√§user, 1981, pp. 44-78.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 32G08, 14K30, 32J25
  • Retrieve articles in all journals with MSC: 32G08, 14K30, 32J25
Bibliographic Information
  • © Copyright 1991 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 4 (1991), 87-103
  • MSC: Primary 32G08; Secondary 14K30, 32J25
  • DOI:
  • MathSciNet review: 1076513